Numerically efficient approximations to the optimal control of linear singularly perturbed systems based on Haar wavelets

Author: H. R. Karimi   P. Jabedar Maralani   B. Moshiri   B. Lohmann  

Publisher: Taylor & Francis Ltd

ISSN: 0020-7160

Source: International Journal of Computer Mathematics, Vol.82, Iss.4, 2005-04, pp. : 495-507

Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.

Previous Menu Next

Abstract

In this paper we present an implementation of the Haar wavelet to the optimal control of linear singularly perturbed systems. The approximated composite control and the slow and fast trajectories with respect to a quadratic cost function are calculated by solving only the linear algebraic equations. The results are illustrated with a simple example.